# SDR FDEA201006302277

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTENAL SKIN DENTED AT R-4 DOOR BELOW SCUFFPLATE AT BS 1661,S18R. EVALUATED DENT AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG. 101, DETAIL 3,   DUE TO PROXIMITY TO SHEAR TIE AT BS 1661, S18R. ACCOMPLISHED DENT REPAIR IAW EA F-5330-139159, DATED 06/03/2010, AND FORM 8110-3, 06/25/2010. DTA PENDING NOT TO EXCEED 12 MONTHS FROM DATE OF 8110-3. MAJOR REPAIR.
